I have taken Adcirca for Pulmonary Hypertension for approx. a month. I have been having horrible nightmares and when I wake up I am disoriented and confused and sometimes have great difficulty deciding what is real and what was a dream. Has there been any documentation on people having nightmares while taking this drug?
I also take Adcirca for Pulmonary Hypertension.
When I first started taking it I suffered from hallucinations for about two weeks.
The hallucinations stopped and haven't come back, however, I do suffer from the gut wrenching nightmares and the intense groggyness. I've been taking this drug for a year or more and can say that the nightmarea haven't gone away or gotten any better.
- Adcirca Information for Consumers
- Adcirca Information for Healthcare Professionals (includes dosage details)
- Side Effects of Adcirca (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Nov 2012 • 2 answers
Posted 30 Oct 2013 • 2 answers
Pulmonary Hypertension - I have just been diagnosed with PAH and the only drug I have have been put?
Posted 10 Jan 2014 • 2 answers
Posted 30 Apr 2015 • 1 answer
Posted 9 Sep 2016 • 0 answers